# SDR CALA2017052201541

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 70,482 hours, 18,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT ON WITH DOOR OPEN AND DISARM CLEANED DEBRIS OF SWITCH OPS CKS NORMAL. OK TO CONTINUE.
